Two Dimensional Variational Problems with Thin Obstacles.

Jens Frehse

Mathematische Zeitschrift (1975)

  • Volume: 143, page 279-288
  • ISSN: 0025-5874; 1432-1823

How to cite


Frehse, Jens. "Two Dimensional Variational Problems with Thin Obstacles.." Mathematische Zeitschrift 143 (1975): 279-288. <>.

author = {Frehse, Jens},
journal = {Mathematische Zeitschrift},
pages = {279-288},
title = {Two Dimensional Variational Problems with Thin Obstacles.},
url = {},
volume = {143},
year = {1975},

AU - Frehse, Jens
TI - Two Dimensional Variational Problems with Thin Obstacles.
JO - Mathematische Zeitschrift
PY - 1975
VL - 143
SP - 279
EP - 288
UR -
ER -

Citations in EuDML Documents

  1. F. Brezzi, Sur l'approximation par éléments finis de certaines inéquations variationnelles
  2. Michael Bildhauer, Martin Fuchs, On the regularity of local minimizers of decomposable variational integrals on domains in 2
  3. Jens Frehse, On Signorini's problem and variational problems with thin obstacles
  4. David Kinderlehrer, Remarks about Signorini's problem in linear elasticity
  5. Ivan Hlaváček, Convergence of dual finite element approximations for unilateral boundary value problems

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.